# SDR 97ZZZX3115

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MAIN ELEVATOR CIRCUIT LEFT CABLE AT PULLEY JUST BELOW CABLE, COMPENSATOR IS BADLY CORRODED AND NEEDS TO BE REPLACED.  REMOVED AND REPLACED CORRODED CABLE, TENSIONED TO PROPER SETTING AND SAFTIED.  GENERATED NEW W/C TO C/W FUNCTIONAL TEST, WC NR 3048.
